Aa
Aa
A
A
A
Close
Avatar universal

lactose

i have lactose intolerance and  i am on a diet where i cant eat anything with milk not even if thrs just a little milk in a cookie recipe but lately i have been feeling like throwing up after i take lactaide if i go out i take it
i feel like i have the flew but its off and on
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Have you tried soy or almond milk. I too am lactose intolerant and I use soy milk. I also take digestive enzymes. Hope you find relief!
Helpful - 0
Avatar universal
It may not be lactose intolerance. You may be 'allergic' to the casein (the protein) in diary. if that's the case, if you have ANY dairy - in any form - you're going to react.
Helpful - 0
Avatar universal
So unfair. Just recently I vomit after eating cheese
Helpful - 0
Have an Answer?

You are reading content posted in the Gastroenterology Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem